Geometric methods for cohomological invariants.

Guillot, Pierre

Documenta Mathematica (2007)

  • Volume: 12, page 521-545
  • ISSN: 1431-0643

How to cite


Guillot, Pierre. "Geometric methods for cohomological invariants.." Documenta Mathematica 12 (2007): 521-545. <>.

author = {Guillot, Pierre},
journal = {Documenta Mathematica},
keywords = {algebraic cycles; equivariant cohomology; cohomological invariants},
language = {eng},
pages = {521-545},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Geometric methods for cohomological invariants.},
url = {},
volume = {12},
year = {2007},

AU - Guillot, Pierre
TI - Geometric methods for cohomological invariants.
JO - Documenta Mathematica
PY - 2007
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 12
SP - 521
EP - 545
LA - eng
KW - algebraic cycles; equivariant cohomology; cohomological invariants
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.